Tatonetti, et al. have recently published a database of off-label side effects (named OFFSIDES) and a database of drug-drug interactions (named TWOSIDES), both using data derived from the FDA Adverse Event Reporting Systems (AERS).
Using these databases, and validating results in patient Electronic Medical Records, they found an increased risk of prolonged QT interval (after a heartbeat there is a delay in the repolarisation of the heart) when patients were cotreated with both serotonin reuptake inhibitors (SSRIs, antidepressants) and thiazides (diuretics), compared to patients treated with either drug alone. Prolonged QT has been linked to an increased risk of arrhythmias and sudden death. These findings may have importance in the prediction, monitoring or prevention of adverse effects caused by drug-drug interactions.
Tatonetti NP, Ye PP, Daneshjou R, Altman RB. Sci Transl Med. 2012 Mar 14;4(125):125ra31.
Download the databases: OFFSIDES and TWOSIDES
Browse the FDA Adverse Event Reporting System.